Neighbourhoods of a certain subclass of uniformly starlike functions

T. Srinivas Srinivas, P. Thirupathi Reddy, B. Madhavi

Abstract


In this paper, we introduced new subclasses $UCV_S(\alpha,\beta)$ and $SP_S(\alpha,\beta)$ which are sub classes of $UCV(\alpha,\beta)$ and $SP(\alpha, \beta)$ and studied the $T$ - $\delta$ neighbourhoods of functions in these classes. The results obtained in this paper generalizes the recent results of Parvatham and Premabai[5], Ram Reddy and Thirupathi Reddy[6,7], Padmanabhan[4], and Ronning[8].

Keywords


Neighbourhood, Subordination, Hadamard Product

Full Text:

PDF

References


A. W. Goodman, On uniformly convex functions, Ann. Polon. Math., 56(1991), 87--92.

A. W. Goodman, On uniformly starlike functions, J. Math. Anal. Appl., 155(1991), 364--370.

W. Ma and D. Minda, Uniformly convex functions, Ann. Polon, Math., 57 (1992), 165--175.

K. S. Padmanabhan, On uniformly convex functions in the unit disk, J. Analysis, 2 (1994), 87--96.

R. Parvatham and M. Premabai, Neighbourhoods of uniformly starlike functions with respect to symmetric points, Bull. Cal. Math. Soc., 88 (1996),155--160.

T. Ram Reddy and P. Thirupathi Reddy, Neighbourhoods of a certain subclass of $SP(beta)$, J. Analysis, 15 (2007), 239-245.

T. Ram Reddy and P. Thirupathi Reddy, Neighbourhoods of a certain subclass of $SP(alpha )$ with respect to symmetric points, Bull. Cal. Math. Soc., 101,(4) (2009), 359--366. (Accepted journal ).

F. Ronning, On starlike functions associated with parabolic regions, Ann. Univ. Mariae Curie-Sklodowska. Sect. A, 45 (1991), 117--122.

F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc. 118 No.1 (1993), 189--196.

St. Ruscheweyh and T. Sheil-Small, Hadamard products of schlicht functions and the Polya-Schoenberg Conjecture, Comment. Math. Helv., 48 (1973), 119--135.

St. Ruscheweyh, Neighbourhoods of univalent functions, Proc. Amer. Math. Soc., 81 (1981), 521--527.




DOI: http://dx.doi.org/10.5556/j.tkjm.43.2012.948

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax